Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child with seizure, severe headache, dullness, laziness. Tell me the cure?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hi, doctors my son is 11 years old with 50kg weight ,he got sezire in 9-12 months once before 1 year now he is taking XXXXXXX retard 200 thrice a day . he is now not getting sezire but we are worried about the weight , dullness instudies,frequantly headache, laziness & how long he have to take medicine.

Posted Sun, 3 Nov 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer:
My replies are below

Detailed Answer:

Thank you for posting the details of your son's illness.

Epilepsy is a common illness, and is well treatable with medications. Usually, about 3 years of medicines (if there are no seizures) are required. The child should have at least three seizure-free years.

In some cases, medications may be required for longer duration. Longer duration medicines may be required if seizures are not controlled, if there is a family history of epilepsy, or if the MRI brain and EEG are abnormal.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My blog:

Above answer was peer-reviewed by
Follow-up: Child with seizure, severe headache, dullness, laziness. Tell me the cure? 43 minutes later
my qurey is about his frequently headache & some times he is feeling chakkar.
plz reply for this & also tell me about his over weight ,laziness
Answered by Dr. Sudhir Kumar 14 minutes later
Brief Answer:
My reply is below

Detailed Answer:
Thank you for getting back.

Some of his symptoms could be related to the medication- XXXXXXX retard (carbamazepine). Especially, his chakkar, laziness, sleepiness, weight gain, etc could be related to the medication.

I suggest you to keep him active, encourage him to play outdoor games, etc. This would improve his condition. If he still has symptoms, the medications may have to be changed.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor